# SDR DALA13050299207

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SKIN AT 1520 LONGERON 3R DAMAGED.  ACCOMPLISHED REPAIR TO AFT FUSELAGE TO DORSAL FIN /SKATE ANGLE SPLICE IAW ERA 518618-14, REV O.
